# SDR 2006FA0000567

- Difficulty date: June 1, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Aircraft: N530CH
- Make and model: Beech C90A
- Aircraft serial: LJ1322
- Engine: Pwa PT6*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Bearing
- Condition: Failed
- Location: Fcu
- Part time: 2,896 hours
- Component: Fcu
- Component part number: 32447454
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BEARING IN FUEL CONTROL UNIT FAILED CAUSING THE LT ENGINE TO SURGE AND EXCEED THE N1, ITT AND TORQUE LIMITS.  THE ITT EXCEEDED 1000 C AND THE TORQUE EXCEEDED 1500 FT POUNDS FOR 5-10 SECONDS.  SHORTLY AFTER TAKEOFF, PILOTS REPORTED PLANE HAD YAWED TO THE RT AND FIRST CORRECTED FOR THE YAW BEFORE NOTICING ITT AND TORQUE ABOVE RED LINE.  PILOTS THEN REDUCED POWER AND RETURNED TO AIRPORT.  ENGINE WAS REMOVED FOR REPAIR AND ALL ROTATING PARTS WERE FOUND TO BE IN NEED OF REPLACEMENT.  IN-SITU TEST HAD BEEN DONE REGULARLY AND NO INDICATION OF BEARING INSPECTION BUT IT IS AT THE END OF THE NOTES UNDER THE FUEL SYSTEM INSPECTION.  BEARINGS ARE CALLED OUT FOR INSP/ REPLACEMT AT MID TBO OR 6 YEARS.
